IHEP OpenIR  > 理论物理室
TOPOLOGICAL SIGMA-MODELS WITH LOOP-GROUPS AS THE TARGET MANIFOLDS
Hu HL(胡洪亮); HU, HL
1991
发表期刊PHYSICAL REVIEW D
卷号44期号:8页码:2498-2503
通讯作者ACAD SINICA,INST HIGH ENERGY PHYS,BEIJING 100039,PEOPLES R CHINA
文章类型Article
摘要We construct two-dimensional topological sigma-models with loop groups as the target manifolds and study their properties. These models are related to four-dimensional topological Yang-Mills theory as a consequence of a theorem of Atiyah, which identifies the instanton moduli spaces of these two types of theories in the simplest cases. The field-theory implications of this identification of the moduli spaces are also discussed.
学科领域Astronomy & Astrophysics; Physics
DOI10.1103/PhysRevD.44.2498
URL查看原文
语种英语
WOS研究方向Astronomy & Astrophysics ; Physics
WOS类目Astronomy & Astrophysics ; Physics, Particles & Fields
WOS记录号WOS:A1991GL46700029
引用统计
被引频次:2[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/239770
专题理论物理室
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Hu HL,HU, HL. TOPOLOGICAL SIGMA-MODELS WITH LOOP-GROUPS AS THE TARGET MANIFOLDS[J]. PHYSICAL REVIEW D,1991,44(8):2498-2503.
APA 胡洪亮,&HU, HL.(1991).TOPOLOGICAL SIGMA-MODELS WITH LOOP-GROUPS AS THE TARGET MANIFOLDS.PHYSICAL REVIEW D,44(8),2498-2503.
MLA 胡洪亮,et al."TOPOLOGICAL SIGMA-MODELS WITH LOOP-GROUPS AS THE TARGET MANIFOLDS".PHYSICAL REVIEW D 44.8(1991):2498-2503.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
7125.pdf(228KB)期刊论文作者接受稿限制开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[胡洪亮]的文章
[HU, HL]的文章
百度学术
百度学术中相似的文章
[胡洪亮]的文章
[HU, HL]的文章
必应学术
必应学术中相似的文章
[胡洪亮]的文章
[HU, HL]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。